# SDR ANCF200000003

- Difficulty date: November 21, 2000
- Submitted: November 23, 2000
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 46,984 hours, 8,615 cycles
- Engine: Pwa PW4056
- Engine time: 31,171 hours, 5,995 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF RT REVERSER ISOLATION VALVE MESSAGE. DISPLAYED AND REVERSER ISOLATION LITE ILLUMINATED, AND , T/O WAS ABORTED. ACCORDING FIM78-34-00 RT REVERSER SYSTEM WAS CHECKED AND FOUND SYSTEM FAILURE. WAS TRANSFER TO DMI 189 AS PER MEL 78-31-1 CAT C.
